# SDR SWAA040244

- Difficulty date: January 23, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 26,761 hours, 22,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE INADVERTENTLY FELL OUT OF HOUSING.  REINSTALLED L1 DOOR EVAC SLIDE INTO HOUSING PER MM.
